| Model Number |
IPN920043 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "sheath was inserted.Attempt to advance a jl 6 guiding catheter failed, strong resistance was felt.Sheath and catheter were removed and a new sheath of the same lot was inserted.The same problem occurred, again the catheter could not be advanced.User changed to a terumo sheath which was successful." no patient harm reported.The patient's condition is reported as fine.It was reported the guide catheters that are inserted into the sheath have curved tips.When inserting the catheter through the sheath, resistance is felt near the tip of the sheath.The sheath seems to tighten in the inner lumen at the tip.
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.